Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 2, Pages 123-128
http://dx.doi.org/10.1155/S0161171201010286

A Regularization of Fredholm type singular integral equations

Department of Mathematics, Tarbiat Modarres University, P.O. Box 14155-4838, Tehran, Iran

Received 15 March 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. Aliev and S. Mohammad Hosseini, “A Regularization of Fredholm type singular integral equations,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 2, pp. 123-128, 2001. https://doi.org/10.1155/S0161171201010286.